# SDR SWIA202157404

- Difficulty date: February 15, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 517-533 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23L BETWEEN FS517.00-FS533.00 HAS CORROSION (MARKED)   (C-CHECK RO 4/4/2021)       (C-CHECK RO 4/4/2021)    REPLACED STR 23L BETWEEN FS 469 - 533 IAW MHIRJ REO 670-53-31-616 REV -A DATED 2021-03-31. COMPLIED WITH SKYCARD 51-900-1002-SKY. LEAK CHECK GOOD.
